Approximate fixed point theorems in probabilistic structures

Research output: Contribution to journalArticle

Abstract

The conditions imposed in the fixed-point theorem in probabilistic structure are too strong, so there is no guarantee that a fixed point exists. Here, we introduce the approximate fixed-point theorem and proved the existence of approximate fixed points in probabilistic structures with weaker conditions.

Original languageEnglish
Pages (from-to)48-55
Number of pages8
JournalInternational Journal of Applied Mathematics and Statistics
Volume6
Issue numberDO6
Publication statusPublished - 2006

Fingerprint

Approximate Fixed Point
Fixed point theorem
Fixed point

Keywords

  • Approximate fixed point
  • Fixed point
  • Probabilistic structures

ASJC Scopus subject areas

  • Applied Mathematics

Cite this

Approximate fixed point theorems in probabilistic structures. / Rafi, Mohd; Md. Noorani, Mohd. Salmi.

In: International Journal of Applied Mathematics and Statistics, Vol. 6, No. DO6, 2006, p. 48-55.

Research output: Contribution to journalArticle

@article{6a9ccccfaa70449680a4e237842b110d,
title = "Approximate fixed point theorems in probabilistic structures",
abstract = "The conditions imposed in the fixed-point theorem in probabilistic structure are too strong, so there is no guarantee that a fixed point exists. Here, we introduce the approximate fixed-point theorem and proved the existence of approximate fixed points in probabilistic structures with weaker conditions.",
keywords = "Approximate fixed point, Fixed point, Probabilistic structures",
author = "Mohd Rafi and {Md. Noorani}, {Mohd. Salmi}",
year = "2006",
language = "English",
volume = "6",
pages = "48--55",
journal = "International Journal of Applied Mathematics and Statistics",
issn = "0973-1377",
publisher = "Centre for Environment Social and Economic Research",
number = "DO6",

}

TY - JOUR

T1 - Approximate fixed point theorems in probabilistic structures

AU - Rafi, Mohd

AU - Md. Noorani, Mohd. Salmi

PY - 2006

Y1 - 2006

N2 - The conditions imposed in the fixed-point theorem in probabilistic structure are too strong, so there is no guarantee that a fixed point exists. Here, we introduce the approximate fixed-point theorem and proved the existence of approximate fixed points in probabilistic structures with weaker conditions.

AB - The conditions imposed in the fixed-point theorem in probabilistic structure are too strong, so there is no guarantee that a fixed point exists. Here, we introduce the approximate fixed-point theorem and proved the existence of approximate fixed points in probabilistic structures with weaker conditions.

KW - Approximate fixed point

KW - Fixed point

KW - Probabilistic structures

UR - http://www.scopus.com/inward/record.url?scp=84890621629&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84890621629&partnerID=8YFLogxK

M3 - Article

VL - 6

SP - 48

EP - 55

JO - International Journal of Applied Mathematics and Statistics

JF - International Journal of Applied Mathematics and Statistics

SN - 0973-1377

IS - DO6

ER -